# SDR DALA2017111508137

- Difficulty date: November 14, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 70,617 hours, 13,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  ALL BULBS BURNED OUT IN THE EMERGGENCY EXIT SIGN.   REPLACED THE BULBS IAW AMM 25-29. OPS CHECKED GOOD.
